# SDR ASAA2018121177273

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,315 hours, 13,981 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJL1358
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 17,263 hours, 5,152 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L IGNITION ON RT ENG INOP. GROUNDED - YES. REF B737-800 AMM TASK 74-11-01 FOR REMOVAL AND REPLACEMENT OF L/H IGNITION EXCITER BOX ON #2 ENG.
